Alert archive / Ohio / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 200, NWS Cleveland, OH

October 26, 2010Crawford County, Marion County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Oct 26, 2010, 12:49 PM EDT for Crawford County, Marion County, Ohio. It was in force for 71 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2010, 12:49 PM EDT (16:49 UTC)
Expired
Oct 26, 2010, 2:00 PM EDT
In force
71 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Crawford County, OH, Marion County, OH

The radar

The Cleveland radar (KCLE), 134 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 12:59 PM EDTTSTM WND GST 67Bucyrus, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 8:55 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 375 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
375 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

279 
WUUS51 KCLE 261649
SVRCLE
OHC033-101-261800-
/O.NEW.KCLE.SV.W.0200.101026T1649Z-101026T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1249 PM EDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTH CENTRAL OHIO
  MARION COUNTY IN NORTH CENTRAL OHIO

* UNTIL 200 PM EDT

* AT 1247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 22 MILES WEST OF CHATFIELD TO 38 MILES SOUTHWEST OF
  LA RUE...AND MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MARION...
  BUCYRUS...
  LA RUE...
  MORRAL...
  PROSPECT...
  WALDO...
  CHATFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4044 8323 4050 8326 4050 8343 4069 8342
      4068 8330 4070 8329 4071 8310 4099 8310
      4099 8272 4072 8273 4071 8286 4064 8286
      4065 8296 4050 8296 4049 8301 4044 8302
TIME...MOT...LOC 1649Z 230DEG 57KT 4102 8332 4015 8378

$$

LAPLANTE
1 follow-up statement
526 
WWUS51 KCLE 261717
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
117 PM EDT TUE OCT 26 2010

OHC033-101-261800-
/O.CON.KCLE.SV.W.0200.000000T0000Z-101026T1800Z/
CRAWFORD OH-MARION OH-
117 PM EDT TUE OCT 26 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR MARION AND CRAWFORD COUNTIES IN NORTH CENTRAL OHIO...

AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES NORTH OF NEW WASHINGTON TO 12 MILES SOUTHWEST
OF PROSPECT...MOVING NORTHEAST AT 60 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...WALDO...NEW
WASHINGTON...BUCYRUS...NORTH ROBINSON...CALEDONIA...TIRO...GALION AND
CRESTLINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR NORTHERN OHIO.

&&

LAT...LON 4044 8323 4050 8326 4050 8343 4069 8342
      4068 8330 4070 8329 4069 8319 4071 8310
      4099 8310 4099 8272 4072 8273 4071 8286
      4064 8286 4065 8296 4050 8296 4049 8301
      4044 8302
TIME...MOT...LOC 1717Z 233DEG 73KT 4128 8280 4041 8327

$$

LAPLANTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 26, 7:10 AM EDT, 5 hours 39 minutes earlier.

Area forecast discussion, Oct 26, 7:10 AM EDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
710 AM EDT TUE OCT 26 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE ACROSS THE AREA TUESDAY.  A SECONDARY
COLD FRONT WILL SWEEP ACROSS THE AREA THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED FORECAST TO INCLUDE A CHANCE OR SLIGHT CHANCE OF A SHOWER
OR THUNDERSTORM THIS MORNING ACROSS THE ENTIRE AREA. RADAR WAS
SHOWING A FEW SHOWERS AND THUNDERSTORMS DEVELOPING EARLY THIS
MORNING. PREVIOUS DISCUSSION...STRONG COLD FRONT MOVES ACROSS THE
AREA TODAY. SHOULD ARRIVE IN WESTERN OHIO EARLY THIS AFTERNOON
EXITING OUR WESTERN PENNSYLVANIA AREA THIS EVENING. WILL CONTINUE
WITH SAME HEADLINES THAT THE PREVIOUS FORECAST HAD WITH HIGH WIND
WARNING WESTERN AREAS AND ADVISORY ELSEWHERE. BESIDES THE THREAT
OF STRONG GUSTY WINDS IN GENERAL THERE WILL ALSO BE RISK OF HIGHER
WINDS WITH SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING.
LIMITED CAPE BUT CONVECTION COULD EASILY BRING DOWN HIGHER WIND
THAT ARE JUST ALOFT...GFS HAS 925 MB WINDS NEAR 60KT WITH FRONT.
TEMPERATURES GENERALLY IN THE LOW TO MID 70S...POSSIBLY GETTING
LITTLE WARMER IF WE GET MORE SUN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
LINGERING SHOWERS THUNDERSTORMS IN THE EAST EARLY TONIGHT WITH
WESTERN AREAS DRY. SHOULD BE DRY WEDNESDAY WITH THE AREA IN BETWEEN
SYSTEMS BUT THEN COLDER AIR MOVES IN AGAIN WEDNESDAY NIGHT WITH A
SECONDARY COLD FRONT. MODERATE TO STRONG WINDS WILL OCCUR AGAIN
WEDNESDAY AFTERNOON...ADVISORY LEVEL WINDS COULD OCCUR AGAIN OVER
NORTHWEST PORTION OF THE FORECAST AREA. LAKE ENHANCED SHOWERS
POSSIBLE THURSDAY AND THURSDAY NIGHT MAINLY OVER EXTREME NORTHEAST
OHIO AND NORTHWEST PENNSYLVANIA WITH THE POSSIBILITY SLEET MIXING
IN LATE THURSDAY NIGHT.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
LINGERING SHOWERS EXTREME NORTHEAST EARLY FRIDAY. OTHERWISE HIGH
PRESSURE MOVING EAST THROUGH THE OHIO VALLEY FRIDAY NIGHT AND
SATURDAY. SOUTHWEST FLOW RETURN ON SATURDAY AND TEMPERATURES SHOULD
CLIMB BACK CLOSE TO NORMAL. BOTH GFS AND ECMWF SHOW A REINFORCING
COLD FRONT MOVING THROUGH SATURDAY NIGHT OR EARLY ON SUNDAY. LOWERED
TEMPERA TUES LITTLE FOR SUNDAY AND MONDAY...CLOSE TO THE NEW MOSGUID
TEMPERA TUES.

&&

.AVIATION /11Z TUESDAY THROUGH SATURDAY/...
A LOT OF AVIATION CONCERNS IN THE NEXT 24 HOURS. LLWS A CONCERN
UNTIL SOON AFTER SUNRISE WHEN SURFACE WINDS INCREASE AND BEGIN TO
GUST. A FEW SHOWERS MAY DEVELOP THIS MORNING ON A LEADING
TROUGH/WEAK WAVE PRIMARILY AFFECTING CLE/CAK/YNG/ERI. STRONG COLD
FRONT APPROACHES FOR MIDDAY/AFTERNOON AND WILL QUICKLY MAKE ITS
WAY FROM WEST TO EAST ACROSS THE AREA. GUSTS OUTSIDE OF
THUNDERSTORMS WILL BE COMMONLY BE IN THE 30 TO 40 KNOT
RANGE...WITH GUSTS WITHIN THE CONVECTION HIGHER. GUSTS WILL
SUBSIDE AFTER DARK. AS FAR AS FRONTAL TIMING...AROUND 18Z WEST TO
BEFORE 00Z EAST. NON-VFR IN THUNDERSTORMS AND POSSIBLY FOR A SHORT
TIME BEHIND THE FRONT. CONDITIONS IMPROVE FOR THE OVERNIGHT. LLWS
MAY DEVELOP ACROSS WESTERN SITES BEFORE DAWN WEDNESDAY.

GUSTY AGAIN ON WEDNESDAY...ESPECIALLY THE NW THIRD OF THE
AREA...UPWARDS OF 40 KNOTS POSSIBLE. VFR WEDNESDAY.

.OUTLOOK...MVFR CEILINGS POSSIBLE NE OH/NW PA THURSDAY INTO
FRIDAY.

&&

.MARINE...
GALE WARNINGS FOR THE OHIO WATERS OF LAKE ERIE TODAY INTO THIS
EVENING.

DEEP LOW PRESSURE ACROSS THE NORTHERN LAKES WILL TIGHTEN
THE GRADIENT SUFFICIENTLY ENOUGH FOR LOW END SUSTAINED GALES WITH
FREQUENT GUSTS OF GALE FORCE. GFS MOS GUIDANCE FOR THE OPEN WATERS
NOT SHOWING THE GALES AS IT WILL BE SOMEWHAT DIFFICULT TO OVERCOME
STABLE MARINE LAYER. THIS SYSTEM HAS STRONG POTENTIAL AND WILL ERR
ON THE SIDE OF CAUTION. THUNDERSTORMS WOULD FURTHER ENHANCE WIND
SPEEDS...TOPPING 50 KNOTS. WINDS OUTSIDE OF CONVECTION ACROSS THE PA
WATERS DO NOT LOOK AS STRONG...BUT WILL LIKELY BE GREATER THAN 35
KNOTS IN THUNDERSTORMS. RELATIVE LULL TONIGHT WITH WINDS EXPECTED
TO BE UNDER GALE FORCE IN THE WAKE OF THE COLD FRONT. SSW WINDS TO
30 KNOTS WEDNESDAY AND THEN SECONDARY COLD FRONT WITH COLD AIR
ADVECTION BEHIND IT WILL LIKELY RAISE WINDS BACK TO GALE FORCE
WEDNESDAY NIGHT. AT THIS TIME WINDS WILL BE MORE SOUTHWEST AND WILL
HAVE TO BE CONCERNED WITH LOW WATER IN THE WESTERN BASIN. WINDS STAY
ELEVATED INTO THURSDAY EVENING. HIGH PRESSURE WILL BUILD SOUTH OF
THE LAKE FOR FRI/SAT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY FROM NOON TODAY TO 10 PM EDT THIS EVENING FOR
     OHZ011>014-020>023-031>033-038-089.
     HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ003-
     006>010-017>019-027>030-036-037-047.
PA...WIND ADVISORY FROM NOON TODAY TO 10 PM EDT THIS EVENING FOR
     PAZ001>003.
MARINE...GALE WARNING UNTIL 10 PM EDT THIS EVENING FOR LEZ142>148-
     162>168.
     SMALL CRAFT ADVISORY UNTIL 6 AM EDT THURSDAY FOR LEZ149.

&&

SYNOPSIS...RANDEL
NEAR TERM...RANDEL
SHORT TERM...RANDEL
LONG TERM...RANDEL
AVIATION...OUDEMAN
MARINE...OUDEMAN
Hazardous weather outlook, Oct 26, 5:03 AM EDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
503 AM EDT TUE OCT 26 2010

OHZ011>014-020>023-031>033-038-089-270915-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
503 AM EDT TUE OCT 26 2010

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

THERE IS ALSO THE POTENTIAL FOR SEVERE THUNDERSTORMS MAINLY
DURING THE AFTERNOON OR EVENING AS A STRONG COLD FRONT MOVES
THROUGH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS WILL LIKELY REDEVELOP WEDNESDAY AFTERNOON WITH GUST TO
35 TO 45 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

OHZ003-006>010-017>019-027>030-036-037-047-270915-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
503 AM EDT TUE OCT 26 2010

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

THERE IS ALSO A MODERATE RISK FOR SEVERE THUNDERSTORMS TODAY
MAINLY DURING THE AFTERNOON AND EVENING AS A STRONG COLD FRONT MOVES
THROUGH. THE MAIN THREAT OF SEVERE WEATHER WILL BE FROM STRONG
GUSTY WINDS WITH THE THUNDERSTORMS BUT THERE IS ALSO THE THREAT FOR
ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS WILL LIKELY REDEVELOP WEDNESDAY AFTERNOON WITH GUST TO
35 TO 45 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ142>148-162>168-270915-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
503 AM EDT TUE OCT 26 2010

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY MAINLY DURING
THE AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GALE FORCE WINDS ARE POSSIBLE AGAIN FROM LATE WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

LEZ061-149-169-270915-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
503 AM EDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...MAINLY LATE
THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GALE FORCE WINDS ARE POSSIBLE FROM LATE WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

PAZ001>003-270915-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
503 AM EDT TUE OCT 26 2010

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

THERE IS ALSO THE POTENTIAL FOR SEVERE THUNDERSTORMS MAINLY
DURING THE LATE AFTERNOON AND EVENING AS A STRONG COLD FRONT MOVES
THROUGH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GUSTY WINDS WILL LIKELY REDEVELOP WEDNESDAY AFTERNOON WITH GUST TO
40 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

In the hours before

Special weather statement, Oct 26, 10:39 AM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1039 AM EDT TUE OCT 26 2010

OHZ003-006>008-017-018-027-028-036-261700-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS...
MARION
1039 AM EDT TUE OCT 26 2010

DAMAGING WINDS WILL OCCUR THIS AFTERNOON. A TORNADO WATCH IS IN
EFFECT UNTIL 4 PM. A HIGH WIND WARNING IS IN EFFECT UNTIL 8 PM.

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 35 MPH WITH GUSTS TO 60
MPH. DAMAGING WIND GUSTS WELL IN EXCESS OF 60 MPH ARE LIKELY IN
THUNDERSTORMS. THE THUNDERSTORMS WILL CROSS THE I-75 CORRIDOR OF
NORTHWEST OHIO BETWEEN NOON AND 130 PM. TORNADOES ARE POSSIBLE WITH
SOME OF THE THUNDERSTORMS.

RESIDENTS SHOULD SECURE ALL LOOSE OUTDOOR OBJECTS. STAY AWAY FROM
WINDOWS. GO TO THE BASEMENT OR LOWEST FLOOR DURING THE STRONGEST
WINDS OR DURING ANY TORNADO OR SEVERE THUNDERSTORM WARNING.

OHZ009>011-019-020-029>031-037-038-047-261700-
ERIE OH-LORAIN-CUYAHOGA-HURON-MEDINA-RICHLAND-ASHLAND-WAYNE-
MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
NORWALK...MEDINA...MANSFIELD...ASHLAND...WOOSTER...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
1039 AM EDT TUE OCT 26 2010

DAMAGING WINDS ARE LIKELY DURING THE MID TO LATE AFTERNOON.

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 30 MPH WITH GUSTS TO 55 MPH.
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH ARE LIKELY IN
THUNDERSTORMS. THE THUNDERSTORMS WILL CROSS THE I-70 CORRIDOR
BETWEEN 130 PM AND 3 PM. TORNADOES ARE POSSIBLE WITH SOME OF THE
THUNDERSTORMS.

RESIDENTS SHOULD SECURE ALL LOOSE OUTDOOR OBJECTS. STAY AWAY FROM
WINDOWS. GO TO THE BASEMENT OR LOWEST FLOOR DURING THE STRONGEST
WINDS OR DURING ANY TORNADO OR SEVERE THUNDERSTORM WARNING.

KOSARIK
Local storm report, Oct 26, 12:25 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1225 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     TSTM WND GST     6 SW HOLLAND            41.56N 83.79W
10/26/2010  M55 MPH          LUCAS              OH   AMATEUR RADIO

&&

GARNET

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 4:02 AM EDTGale WarningCLE12 hr
Oct 26, 4:02 AM EDTSmall Craft AdvisoryCLE36 hr
Oct 26, 11:27 AM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Wood78 min
Oct 26, 11:54 AM EDTTornado WarningCLELucas38 min
Oct 26, 11:59 AM EDTSpecial Marine WarningCLE2 hr
Oct 26, 12:29 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Ottawa, Sandusky, Seneca, Wood and 1 more66 min
Oct 26, 1:23 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain82 min
Oct 26, 1:31 PM EDTSevere Thunderstorm WarningCLEAshland, Knox, Morrow, Richland89 min
Oct 26, 1:43 PM EDTSpecial Marine WarningCLE2 hr
Oct 26, 2:01 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina, Summit74 min
Oct 26, 2:18 PM EDTSevere Thunderstorm WarningCLEHolmes, Wayne57 min
Oct 26, 2:36 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake69 min
Oct 26, 4:00 PM EDTHigh Wind WarningCLECrawford, Erie, Hancock, Huron, Lucas, Ottawa and 4 more24 hr
Oct 26, 4:00 PM EDTWind AdvisoryCLEAshland, Crawford, Cuyahoga, Erie, Hancock, Huron and 11 more27 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.